# SDR COM60381

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Ind
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM INDICATOR FLUCTUATES RAPIDLY BETWEEN 3 AND 0.  COULD NOT DUPLICATE.  NO FAULTS FOUND IN STABILIZER TRIM INDICATION.
